Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 5, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 30, 2013, 4:23 PM CDT for Portage County, Waushara County, Wisconsin. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 4:23 PM CDT (21:23 UTC)
- Expired
- May 30, 2013, 5:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Portage County, WI, Waushara County, WI
The radar
The Green Bay radar (KGRB), 107 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 4:50 PM CDT | TSTM WND DMG | 7 S Plover, WI | SEMI BLOWN ON ITS SIDE. TIME APPROX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 11:56 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 422 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
151
WUUS53 KGRB 302123
SVRGRB
WIC097-137-302215-
/O.NEW.KGRB.SV.W.0005.130530T2123Z-130530T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
423 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PORTAGE COUNTY IN CENTRAL WISCONSIN...
WAUSHARA COUNTY IN CENTRAL WISCONSIN...
* UNTIL 515 PM CDT
* AT 418 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ADAMS...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PLAINFIELD AROUND 450 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HANCOCK...BANCROFT...ALMOND...
KEENE...BLAINE...STANDING ROCK PARK AND ARNOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.
&&
LAT...LON 4398 8960 4424 8961 4424 8972 4425 8973
4449 8942 4430 8922 4425 8923 4424 8915
4399 8888 4398 8896
TIME...MOT...LOC 2123Z 214DEG 39KT 4399 8972
HAIL...<.75IN
WIND...60MPH
$$
KIECKBUSCH2 follow-up statements
861
WWUS53 KGRB 302144
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
444 PM CDT THU MAY 30 2013
WIC097-137-302215-
/O.CON.KGRB.SV.W.0005.000000T0000Z-130530T2215Z/
WAUSHARA WI-PORTAGE WI-
444 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PORTAGE AND WAUSHARA COUNTIES UNTIL 515 PM CDT...
AT 437 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF PLAINFIELD...AND MOVING NORTHEAST AT 55 MPH. ANOTHER SEVERE
THUNDERSTORM WAS MOVING INTO FAR SOUTHWEST WAUSHARA COUNTY...AND
A THIRD STRONG STORM WAS HEADED NORTH TOWARD DAKOTA.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN PORTAGE AND WAUSHARA COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS PLAINFIELD...HANCOCK...BANCROFT...ALMOND...KEENE AND
BLAINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.
&&
LAT...LON 4398 8960 4424 8961 4424 8972 4425 8973
4449 8942 4430 8922 4425 8923 4424 8915
4399 8888 4398 8896
TIME...MOT...LOC 2142Z 218DEG 48KT 4422 8951
HAIL...<.75IN
WIND...60MPH
$$
KIECKBUSCH471
WWUS53 KGRB 302210
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
510 PM CDT THU MAY 30 2013
WIC097-137-302217-
/O.EXP.KGRB.SV.W.0005.000000T0000Z-130530T2215Z/
WAUSHARA WI-PORTAGE WI-
510 PM CDT THU MAY 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PORTAGE AND
WAUSHARA COUNTIES WILL EXPIRE AT 515 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
CLUSTER OF THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 700 PM CDT.
LAT...LON 4398 8960 4424 8961 4424 8972 4425 8973
4449 8942 4430 8922 4425 8923 4424 8915
4399 8888 4398 8896
TIME...MOT...LOC 2207Z 214DEG 46KT 4444 8931
$$
AKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:09 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 30, 3:09 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CDT THU MAY 30 2013 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND FRIDAY ISSUED AT 308 PM CDT THU MAY 30 2013 CURRENT SEVERE TO NEAR-SEVERE TSTMS COUPLED WITH ANOTHER SVR THREAT ON FRI REMAINS THE MAIN FOCAL POINT OVER THE NEXT 24 HOURS. THE 19Z MSAS SFC ANALYSIS SHOWED A STRONG AREA OF LOW PRES OVER N-CNTRL SD WITH A WARM FRONT EXTENDED E-NE THRU UPR MI. A SURFACE TROF STRETCHED SEWD FROM THE LOW PRES TOWARD NW MO. CLUSTERS OF TSTMS COVER MOST OF THE REGION WITH SOME OF THESE STORMS TURNING SEVERE. EXPECT SVR RISK TO CONT INTO EARLY EVENING AS INDIVIDUAL SHORTWAVES ROTATE NEWD AROUND A NEGATIVELY-TILTED UPR TROF OVER THE CNTRL CONUS AND SHEAR VALUES BEGIN TO INCREASE INTO A MODERATELY UNSTABLE AIR MASS OVER WI. ONGOING CONVECTION SHOULD CARRY OVER INTO AT LEAST THE EVENING HOURS AS ANOTHER SHORTWAVE LIFTS NE INTO THE WRN GREAT LAKES. WHILE INSTABILITY MAY WEAKEN A BIT UPON SUNSET...SHEAR IS FCST TO INCREASE WHICH WOULD HELP TO MAINTAIN UPDRAFT POTENTIAL AND ADDITIONAL TSTMS. THE THREAT FOR MORE SHWRS/ISOLATED TSTMS TO PERSIST THRU THE OVRNGT HOURS AS THE NEGATIVELY-TILTED UPR TROF ROTATES NEWD THRU THE MIDWEST. ANY SEVERE WEATHER HOWEVER SHOULD DIMINISH BY THE MIDNGT HOUR AS THE ATM STABILIZES BEHIND THE INITIAL STORMS AND NOCTURNAL COOLING TAKES PLACE. MUCH LIKE TODAY...TSTM POTENTIAL FOR FRI WL COME DOWN TO HOW MUCH LINGERING CLOUD COVER REMAINS OVER THE REGION. IF WE CAN BREAK OUT OF THE CLOUDS AND ALLOW FOR AT LEAST SOME DIURNAL HEATING...SEVERE POTENTIAL WOULD INCREASE FOR THE AFTERNOON HOURS AS CAPES COULD REACH 1500 J/KG AND 0-6 KM BULD SHEAR RISES TO >50 KTS. COULD BE ANOTHER ACTIVE WEATHER DAY SOMEWHERE IN WI WITH MORE SEVERE WEATHER EXPECTED. MAX TEMPS SHOULD BE A FEW DEGS COOLER THATN TODAY WITH MORE CLOUDS AROUND AND COOLER AIR ALOFT AS THE MAIN UPR LOW MOVES TOWARD THE UPR MS VALLEY. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY ISSUED AT 308 PM CDT THU MAY 30 2013 MAIN FCST CONCERNS ARE CONVECTIVE TRENDS AND SVR TSTM THREAT FRIDAY EVENING...PCPN TRENDS FOR THE REST OF THE WEEKEND...THEN DRY CONDITIONS EARLY NEXT WEEK. WILL KEEP THIS BRIEF...AS MAIN FOCUS IS ON THIS AFTERNOONS SEVERE POTENTIAL AND WARNINGS. HAVE SOME CONCERN ABOUT ANOTHER POSSIBLE BOUT OF SVR TSTMS LATE FRIDAY AFTERNOON/EVG. MODERATE INSTABILITY IS EXPECTED TO DEVELOP LATE FRIDAY AFTERNOON/EARLY EVG. SHEAR IS EXPECTED TO BE MUCH STRONGER THAN YDAY/TODAY...WITH 0-6 KM SHEAR OF 45-60 KTS...AND 0-3 KM SRH AROUND 200 IN EC WI. MODELS SUGGEST A NICE LOW-LEVEL CONVERGENCE/UPPER LEVEL DIVG COUPLET OVER EC WI TOWARD 00Z/SAT... WITH THE REGION IN THE RRQ OF A 90 KT UPPER LEVEL JET. IF INSTABILITY DEVELOPS AS EXPECTED...COULD DEFINITELY SEE A TORNADO THREAT DURING THE LATE AFT/EARLY EVG...ESP IN EC WI. WILL CARRY LIKELY POPS OVER THE ENTIRE CWA DURING THE EVG...THEN SLGT CHC/ CHC POPS FOR THE OVERNIGHT PERIOD. PCPN CHANCES ON SATURDAY WILL BE FOCUSED ON DIURNAL CONVECTION... AND ALONG A COLD FRONTAL BOUNDARY SAGGING SOUTH THROUGH N WI. WILL CONTINUE TO FOCUS THE HIGHEST POPS OVER N WI DURING THE AFTERNOON. SHOWER CHANCES WILL CONTINUE SATURDAY NIGHT...WITH THE HIGHEST POPS OVER NORTHERN WI. PCPN SHOULD TAPER OFF ON SUNDAY MORNING. CANADIAN HIGH PRESSURE WILL BE IN CONTROL LATE SUNDAY INTO TUESDAY. LOOKS LIKE A DECENT CHANCE OF SOME FROST OVER NORTH CENTRAL AND FAR NORTHEAST WI SUNDAY NIGHT AND MONDAY NIGHT...SO HAVE ADDED PATCHY/AREAS OF FROST TO THE FCST. PCPN CHANCES WILL RETURN TUESDAY NIGHT INTO THURSDAY AS THE CANADIAN HIGH SHIFTS TO THE EAST. WILL HOLD OFF ON ANY MENTION OF THUNDER UNTIL THURSDAY...BASED ON INSTABILITY FCSTS OFF THE ECMWF MODEL. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1226 PM CDT THU MAY 30 2013 TSTMS HAVE ALREADY BLOSSOMED ACROSS THE MIDWEST/WRN GREAT LAKES THIS AFTERNOON AS A SHORTWAVE RIDES NE INTO THE REGION AND INTERACTS WITH AN UNSTABLE ATMOSPHERE AND INCREASING SHEAR. THESE STORMS MAY BECOME SEVERE WITH DAMAGING WIND GUSTS AND TORRENTIAL DOWNPOURS THE MAIN THREATS. VFR CONDITIONS IN GENERAL WL PERSIST THIS AFTERNOON...BUT QUICKLY BECOME MVFR CIGS/VSBYS UNDER ANY TSTMS. THE THREAT FOR ADDITIONAL SHWRS/TSTMS CONTS TNGT AS ANOTHER SHORTWAVE APPROACHES. EXPECT MVFR CIGS/VSBYS TNGT WITH LOCALLY IFR CONDITIONS OVER THE RHI...AUW AND CWA TAF SITES AFTER 06Z. PCPN CHCS PERSIST INTO FRI AS A CDFNT MOVES INTO THE UPR MS VALLEY MORE SHORTWAVES ARRIVE. VFR CONDITIONS SHOULD RETURN BY MID-MORNING...WITH MORE MVFR CONDITIONS NEAR ANY TSTMS. && .HYDROLOGY... ISSUED AT 308 PM CDT THU MAY 30 2013 1 TO 3 INCHES OF RAIN FELL LAST NIGHT ACROSS PORTIONS OF CENTRAL WISCONSIN WITH MORE PCPN EXPECTED THIS AFTERNOON...TONIGHT AND FRIDAY. THE GROUND OVER THIS AREA REMAINS SATURATED AND IT WILL NOT TAKE MUCH MORE WATER TO CAUSE PONDING ON AREA ROADWAYS...AND ALLOW FOR RIVERS AND STREAMS TO RISE. PEOPLE LIVING NEAR LOW-LYING AREAS...RIVERS AND STREAMS SHOULD KEEP ALERT FOR HEAVY RAINFALL AND BE PREPARED TO MOVE TO HIGHER GROUND IF ANY FLOODING IS OBSERVED. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....AK LONG TERM......KIECKBUSCH AVIATION.......AK HYDROLOGY......AK
Hazardous weather outlook, May 30, 3:22 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 322 PM CDT THU MAY 30 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-312030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 322 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THIS EVENING...THEN BECOME MORE ISOLATED IN NATURE AFTER MIDNIGHT. A FEW OF THE STORMS MAY STILL BECOME SEVERE...WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. IN ADDITION TO THE STRONG WIND POTENTIAL...TORRENTIAL RAINS WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE. DENSE FOG WILL BE POSSIBLE NEAR LAKE MICHIGAN AT TIMES TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH SATURDAY. SOME OF THE STORMS ON FRIDAY AFTERNOON AND EVENING...MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. HEAVY RAINFALL WILL ALSO BE POSSIBLE ON FRIDAY. DENSE FOG WILL BE POSSIBLE NEAR LAKE MICHIGAN AT TIMES THROUGH AT LEAST FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO EARLY EVENING. ANY REPORTS OF SEVERE WEATHER OR HEAVY RAINFALL MAY BE SENT TO THE NATIONAL WEATHER SERVICE IN GREEN BAY AND WOULD BE GREATLY APPRECIATED. LMZ521-522-541>543-312030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 322 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT DENSE MARINE FOG AND THUNDERSTORMS WILL POSE A HAZARD TO BOATERS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THUNDERSTORMS AND DENSE MARINE FOG WILL POSE A HAZARD TO BOATERS THROUGH SATURDAY. AK
In the hours before
Local storm report, May 30, 3:36 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
336 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG DEERBROOK 45.23N 89.16W
05/30/2013 LANGLADE WI AMATEUR RADIO
11 FT TREE BLOWN DOWN. STEEL ROOF BLOWN OFF OUT BUILDING.
&&Local storm report, May 30, 3:44 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
344 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND GST RHINELANDER 45.63N 89.41W
05/30/2013 E45 MPH ONEIDA WI TRAINED SPOTTER
&&Local storm report, May 30, 3:51 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
351 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST ASHWAUBENON 44.46N 88.08W
05/30/2013 M36 MPH BROWN WI ASOS
&&Local storm report, May 30, 4:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
407 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST EAGLE RIVER 45.91N 89.25W
05/30/2013 M33 MPH VILAS WI CO-OP OBSERVER
A TREE KNOCKED DOWN.
&&Special weather statement, May 30, 4:07 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 407 PM CDT THU MAY 30 2013 WIZ030-035-036-045-302200- MARATHON-PORTAGE-WAUSHARA-WOOD- 407 PM CDT THU MAY 30 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTH OF WISCONSIN RAPIDS...MOVING NORTHEAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...AND FUNNEL CLOUDS ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... STEVENS POINT AND WHITING BY 440 PM CDT... BEVENT BY 500 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
Special weather statement, May 30, 4:10 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 410 PM CDT THU MAY 30 2013 WIZ005-010>013-020-021-073-302215- FLORENCE-FOREST-MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-ONEIDA-SOUTHERN MARINETTE COUNTY-VILAS- 410 PM CDT THU MAY 30 2013 ...STRONG THUNDERSTORMS MOVING ACROSS NORTHERN WISCONIN... AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM PHELPS TO GOODMAN...TO MOUNTAIN...MOVING NORTHEAST AT 50 MPH. PEA SIZE HAIL...WINDS 40 TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... HOMESTEAD BY 425 PM CDT... FLORENCE BY 430 PM CDT... PEMBINE BY 435 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. EB
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:44 PM CDT | Areal Flood Advisory | GRB | Marathon, Portage, Wood | 3 hr |
| May 30, 10:11 AM CDT | River Flood Warning | GRB | Wood | 51 hr |
| May 30, 2:29 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Portage, Shawano, Waupaca | 46 min |
| May 30, 3:28 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Outagamie | 47 min |
| May 30, 3:29 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Menominee, Oconto, Oneida, Shawano | 46 min |
| May 30, 5:35 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Oconto, Shawano | 40 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.